# SDR SWAA2023041126031

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N8755L
- Make and model: Boeing 737-8
- Aircraft serial: 67208
- Aircraft time: 3,113 hours, 1,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EMERGENCY EXIT LIGHTS DIM/DEPLETED<[01] CHARGED EMERGENCY EXIT LIGHTS REF AMM 33-51-06. OK FOR SERVICE
